# SDR GTIA9700253

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bolt
- Condition: Loose
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 174 - CHECK FORWARD CARGO DOOR, NWA RAMP CREW SAID IT WAS LOOSE.  INSPECTED HINGE BRACKETS ON FORWARD CARGO DOOR.  FOUND FORWARD HINGE SPRING BOLT LOOSE.  ADJUSTED SAME IAW 52-30-0.  DOOR OPS CHECK NORMAL.  (M)
